Title: ON A MULTIPLICATIVE GRAPH FUNCTION CONJECTURE
Authors: HSU, LH
交大名義發表
應用數學系
National Chiao Tung University
Department of Applied Mathematics
Issue Date: 1983
URI: http://hdl.handle.net/11536/4928
ISSN: 0012-365X
Journal: DISCRETE MATHEMATICS
Volume: 45
Issue: 2-3
Begin Page: 245
End Page: 253
Appears in Collections:Articles


Files in This Item:

  1. A1983QX31300011.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.